# SDR CALA2015110394760

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,993 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT NR 1 MED UPPER SILL, STATION 460, WEB FOUND CRACK AD 2012-22-03.  MAIN DECK LT NR 1 MED UPPER SILL STATION 460 WEB REPAIRED IAW ECRA 5310-06631.
